Analytische Erweiterungen von Produkträumen.

Georg Schumacher; Reynir Axelsson

Mathematische Zeitschrift (1978)

  • Volume: 162, page 189-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Schumacher, Georg, and Axelsson, Reynir. "Analytische Erweiterungen von Produkträumen.." Mathematische Zeitschrift 162 (1978): 189-200. <>.

author = {Schumacher, Georg, Axelsson, Reynir},
journal = {Mathematische Zeitschrift},
pages = {189-200},
title = {Analytische Erweiterungen von Produkträumen.},
url = {},
volume = {162},
year = {1978},

AU - Schumacher, Georg
AU - Axelsson, Reynir
TI - Analytische Erweiterungen von Produkträumen.
JO - Mathematische Zeitschrift
PY - 1978
VL - 162
SP - 189
EP - 200
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.